Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On finite simple groups with a self-centralization system of type $ (2(n))$


Author: Pamela A. Ferguson
Journal: Proc. Amer. Math. Soc. 72 (1978), 443-444
MSC: Primary 20D06
MathSciNet review: 509231
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G denote a simple group with a self-centralization system of type $ (2(n))$, where $ n > 3$. Let $ {X_1}$ denote an exceptional character of G, then $ {X_1}(1) = kn + 2\varepsilon $ where $ \varepsilon = \pm 1$. It is known that

$\displaystyle \vert G\vert = nX_{1}(1)(X_{1}(1)-\varepsilon)(ln + 1) $

where l is a nonnegative integer. In this paper G is classified if $ l = 0,\varepsilon = 1$ and $ {X_1}(1)$ is odd.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D06

Retrieve articles in all journals with MSC: 20D06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0509231-1
PII: S 0002-9939(1978)0509231-1
Article copyright: © Copyright 1978 American Mathematical Society